Indices and tables



K. Aas and I.H. Haff. The generalized hyperbolic skew student's t-distribution. Journal of Financial Econometrics, 4(2):275–309, 2006.


Ole Barndorff-Nielsen. Exponentially decreasing distributions for the logarithm of particle size. Proceedings of the Royal Society of London. A. Mathematical and Physical Sciences, 353(1674):401–419, 1977.


C. Fernandez and M.F. Steel. On bayesian modeling of fat tails and skewness. Journal of the American Statistical Association, 93(441):359–371, 1998.


Norman L Johnson. Systems of frequency curves generated by methods of translation. Biometrika, 36(1/2):149–176, 1949.


K. Prause. The generalized hyperbolic model: Estimation, financial derivatives, and risk measures. PhD thesis, University of Freiburg, 1999.


Robert A Rigby, Mikis D Stasinopoulos, Gillian Z Heller, and Fernanda De Bastiani. Distributions for modeling location, scale, and shape: Using GAMLSS in R. CRC press, 2019.